“Bulletin Board”

 School of Mathematics - March 28, 2004

Young Mathematicians Prize of 2003

Presentation of "Young Mathematicians Prize"

December 10, 2003
School of Mathematics, IPM

Presentation of "Young Mathematicians Award"

The "Foundation for Research in Mathematics " established the "Young Mathematicians Award" in 2001. The purpose of the award is to acknowledge research by young mathematicians in Iran and encourage the development of mathematics. The monetary award of Rls 10,000,000 was shared equally by the recipients.

The recipients of the awards in 2003 were:

1. Ali Abkar, Norm approximation by polynomials in some weighted Bergman spaces, Journal of Functional Analysis 191(2002), 224-240.

2. Mohammad Reza Razvan, Analysis of a Disease transmission model with two groups of infectives, Methods and Applications of Analysis 9(2002), 119-126.

The Foundation for Research in Mathematics is funded through donations by individuals. The awards committee of 2003 consisted of Mehrdad Shahshahani (IPM), Masoud Tousi (IPM & Shahid Beheshti University), and Behzad Djafari Rouhani (Shahid Beheshti University).

back to top
scroll left or right